IJPAM: Volume 101, No. 2 (2015)

PATTERNS OF PANDEMIC IN A TWO STAGES
SIRS MODEL WITH A PUBLIC HEALTH PROGRAM

M. Baniasadi Moghadam$^1$, H.M. Mohamadi Nezhad$^2$, O. Rabiei Motlagh$^3$
$^{1,2,3}$Department of Mathematics
University of Birjand
Birjand, IRAN


Abstract. The aim of this paper is to study the impact of introducing a vaccine on the dynamic of an infection in a SIRS model where primary and secondary infected are different. We investigate whether a public health program based on vaccinating a proportion of population can leads to control of the disease. This goal is reached by introducing and computing the basic reproduction number, $R_0(p)$, and showing the relation between $R_0(p)$ and the existence, stability and bifurcation of equilibriums. Also we obtain a threshold for vaccination coverage such that vaccination program eliminates the infection.

Received: November 3, 2014

AMS Subject Classification: 92D25, 92D30

Key Words and Phrases: basic reproduction number, two stages SIRS model, Vaccination program, infectious disease

Download paper from here.




DOI: 10.12732/ijpam.v101i2.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 2
Pages: 251 - 266


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).